# SDR YENA2024100201326

- Difficulty date: September 28, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N624JB
- Make and model: Airbus A320-232
- Aircraft serial: 02520
- Aircraft time: 71,400 hours, 25,951 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#41, FLL-MDE. (AIRCRAFT PERFORMED AN AIR TURN BACK TO FLL). CA MCDU BREAKER B1 POPPED; REMOVED AND REPLACED MCDU IAW AMM 22-82-12 OPS CHECK GOOD.'
